# SDR ASAA0843608

- Difficulty date: September 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B MID FLAP LOWER SURFACE CHAFED O/B OF NR 1 FLAP TRACK.  REMOVED DAMAGED AREA OF SKIN, FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 PG 254.
